# SDR DL76L060391

- Difficulty date: May 15, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 40,754 hours, 6,290 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 342658
- Part serial: UNKN
- Condition: Sparks
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, UTILITY LIGHT GRIMES LIGHT SPARKED WHEN TOUCHED TO OTHER GROUNDED METAL.  SPARKING STOPPED THEN PULLING UTILITY C/B 11P32.  VERIFIED 1ST OFFICERS GRIME LIGHT AS DEFECTIVE.  DEACTIVATED UTILITY LIGHTS BY PULL C/B 11P32 AND COLLARING.  FWD UTILITY LIGHTS TO MCO PER MEL 33-11-01 REPAIRED.  OPS OK.
